Weakness & Fatigue After Temodar & Radiation

1 Posts | Page(s): 1 

Weakness & Fatigue After Temodar & Radiation

by caring_daughter on Sat Nov 26, 2005 12:00 AM

Quote | Reply
Thank you to all of you wonderful people who post on this supportive message board. My dad had tumor resection on Aug. 29. We found out it was GBM IV on Sept. 1. He completed first round of Temodar 140 mg at bedtime and radiation on Nov. 17. Since that time, he has been absolutely exhausted. Barely able to get out of bed in the morning. He has lost most muscle tone due to this as well. He has developed problems with low blood pressure when standing so this has made his recovery more challenging. Has this happened to anyone? What suggestions do you have to help him thru this stage? My dad is supposed to start another round of Temodar 280 mg in mid-Dec. He will be taking Zofran 16 mg to hopefully prevent nausea & vomitting. Will this only make his current level of fatigue and weakness worse? What problems are others noticing when they start the five-days of Temodar with 23 days off? I look forward to hearing from you. Thanks, Caring Daughter
1 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

CancerCompass Survey

If you were considering traveling for cancer treatment, which headline would you find more interesting?

Get $75 for taking a research survey

We care about your feedback. Let us know how we can improve your CancerCompass experience.